# SDR DALA2021060303041

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 4,886 hours, 2,291 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 8108 - DE - DUE TO RUD FAIL ON APPROACH. CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: RESET SYSTEM AND AIRCRAFT RTS. (LP# 7376447)
